# SDR SWAA2022040751711

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR TRACK BS 767+5' RBL 13.8 W/L 156 (EXISTING REPAIR) / CORROSION ON TIE DOWN TRACK AT BS 767+5' RBL 13.8 W/L 156 IS REPAIRED BY REPLACEMENT OF TRACK ACCOMPLISHED ON CUST. CARD #U103630.
